On a conjecture of Izhboldin on similarity of quadratic forms
Detlev W. Hoffmann6, route de Gray 25030 Besancon Cedex, France
In his paper Motivic equivalence of quadratic forms, Izhboldin modifies a conjecture of Lam and asks whether two quadratic forms, each of which isomorphic to the product of an Albert form and a -fold Pfister form, are similar provided they are equivalent modulo . We relate this conjecture to another conjecture on the dimensions of anisotropic forms in . As a consequence, we obtain that Izhboldin's conjecture is true for .
Cite this article
Detlev W. Hoffmann, On a conjecture of Izhboldin on similarity of quadratic forms. Doc. Math. 4 (1999), pp. 61–64DOI 10.4171/DM/53